Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 567, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 7, 2023, 2:27 PM EDT for 4 counties in Georgia. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2023, 2:27 PM EDT (18:27 UTC)
- Expired
- Sep 7, 2023, 3:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Jones County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 30 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 2:58 PM EDT | TSTM WND DMG | 1 Wnw Gordon, GA | Emergency manager reported a tree down at the 100 block of Westbrook Rd. |
| Sep 7, 3:00 PM EDT | TSTM WND DMG | 1 Sw Gordon, GA | Corrects previous tstm wnd dmg report from 1 SW Gordon. Emergency manager reported a tree down on the roadway on Hwy 18 in Gordon, near State Spur 18. |
| Sep 7, 3:20 PM EDT | TSTM WND DMG | 1 Sw Gordon, GA | Emergency manager reported a tree down on the roadway on Hwy 18 in Gordon, near State Spur 18. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1437 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
805
WUUS52 KFFC 071827
SVRFFC
GAC009-169-289-319-071915-
/O.NEW.KFFC.SV.W.0567.230907T1827Z-230907T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
227 PM EDT Thu Sep 7 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Baldwin County in central Georgia...
Northwestern Wilkinson County in central Georgia...
North central Twiggs County in central Georgia...
Southeastern Jones County in central Georgia...
* Until 315 PM EDT.
* At 227 PM EDT, a severe thunderstorm was located over Greenberry
Crossroads, or near Gray, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Milledgeville, Irwinton, Gordon, Ivey, McIntyre, Midway-Hardwick,
Postell, James, Coopers, Mountain Springs, Griswoldville, Haddock,
Pancras, Greenberry Crossroads, and Scottsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3288 8353 3296 8353 3305 8349 3305 8338
3303 8313 3277 8320
TIME...MOT...LOC 1827Z 276DEG 13KT 3294 8346
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
248
WWUS52 KFFC 071848
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Thu Sep 7 2023
GAC009-169-289-319-071915-
/O.CON.KFFC.SV.W.0567.000000T0000Z-230907T1915Z/
Baldwin GA-Wilkinson GA-Twiggs GA-Jones GA-
248 PM EDT Thu Sep 7 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHWESTERN BALDWIN...NORTHWESTERN WILKINSON...NORTH CENTRAL
TWIGGS AND SOUTHEASTERN JONES COUNTIES...
At 248 PM EDT, a severe thunderstorm was located near Gordon, or 11
miles southeast of Gray, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Irwinton, Gordon, Ivey, McIntyre, Postell, James, Coopers, Mountain
Springs, Griswoldville, Pancras, and Greenberry Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3288 8353 3294 8353 3302 8346 3303 8337
3299 8314 3277 8320
TIME...MOT...LOC 1848Z 270DEG 13KT 3293 8337
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$046
WWUS52 KFFC 071858
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
258 PM EDT Thu Sep 7 2023
GAC009-071908-
/O.CAN.KFFC.SV.W.0567.000000T0000Z-230907T1915Z/
Baldwin GA-
258 PM EDT Thu Sep 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BALDWIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3277 8320 3288 8353 3293 8352 3296 8348
3297 8337 3293 8336 3295 8329 3294 8328
3295 8327 3292 8316
TIME...MOT...LOC 1858Z 276DEG 13KT 3293 8333
$$
GAC169-289-319-071915-
/O.CON.KFFC.SV.W.0567.000000T0000Z-230907T1915Z/
Wilkinson GA-Twiggs GA-Jones GA-
258 PM EDT Thu Sep 7 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN WILKINSON...NORTH CENTRAL TWIGGS AND SOUTHEASTERN
JONES COUNTIES...
At 258 PM EDT, a severe thunderstorm was located over Ivey, or 11
miles northwest of Irwinton, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Irwinton, Gordon, Ivey, McIntyre, Postell, Mountain Springs,
Griswoldville, and Greenberry Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3277 8320 3288 8353 3293 8352 3296 8348
3297 8337 3293 8336 3295 8329 3294 8328
3295 8327 3292 8316
TIME...MOT...LOC 1858Z 276DEG 13KT 3293 8333
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$028
WWUS52 KFFC 071907
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
307 PM EDT Thu Sep 7 2023
GAC169-289-319-071915-
/O.EXP.KFFC.SV.W.0567.000000T0000Z-230907T1915Z/
Wilkinson GA-Twiggs GA-Jones GA-
307 PM EDT Thu Sep 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILKINSON...NORTH
CENTRAL TWIGGS AND SOUTHEASTERN JONES COUNTIES WILL EXPIRE AT 315 PM
EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of southeastern Jones, northern Twiggs, and western
Wilkinson counties until 3:30 PM EDT.
LAT...LON 3277 8320 3288 8353 3293 8352 3296 8348
3297 8337 3293 8336 3295 8329 3294 8328
3295 8327 3292 8316
TIME...MOT...LOC 1905Z 276DEG 13KT 3293 8331
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 1:47 PM EDT, 40 minutes earlier.
Area forecast discussion, Sep 7, 1:47 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 147 PM EDT Thu Sep 7 2023 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Friday) Issued at 408 AM EDT Thu Sep 7 2023 500mb troughing will remain overhead through the short term period of the forecast. An upper low currently across western IL will deepen and drop SE in the flow through today and remain in place across the state through tomorrow. At the surface, a cold front currently stretches from the central Great Lakes back through the Lower Mississippi River Valley. This front will move south and eastward over the CWA today, but likely stall across southern portions of the area by early Saturday. Even though frontal forcing remains weak, moisture will tend to pool along the front creating the potential for scattered thunderstorms. Surface instability will definitely be present and lapse rates will be steep. Do think the best coverage for storms will be along and south of Interstate 85. A few strong storms will be likely and an isolated thunderstorm cannot be ruled out. If storms do become severe, the primary hazards would be damaging wind gusts and large hail. Locally heavy rainfall will be possible, especially if storm movement becomes parallel to the slow moving/stalling front. Temps will be a little cooler than in previous days, especially with an upper trough/low overhead. NListemaa && .LONG TERM... (Friday night through Wednesday) Issued at 408 AM EDT Thu Sep 7 2023 The forecast area will remain entrenched in an active weather pattern as a series of disturbances embedded within the deeply amplified trough over the east coast bring showers and thunderstorms. With a surface boundary stalled over central and eastern Georgia through the weekend as the disturbances pass over, showers and thunderstorms will be possible especially during the afternoon hours. A few storms could become strong to severe with damaging wind gusts as the primary hazard. As the trough nudges eastward Monday, we'll get a brief reprieve from precipitation. However, the next shortwave kicking in from the Plains is expected to bring another round of weather by midweek. Model guidance is still struggling to resolve this next midlevel feature, so have maintained chance PoPs through the end of the period. KAL && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Thu Sep 7 2023 Scattered tsra has already begun to develop generally south of I-85 this afternoon. Activity will predominately impact MCN though isolated tsra/shra cannot be ruled out at CSG/AHN. Elected to remove VCSH from ATL metro sites as confidence remains low and better ingredients/upper forcing further south. Lower vsbys possible after 06z. West winds 8-12kts through 00z, possibly becoming light and vrb overnight. FEW/SCT 4-6kft cigs around 15-16z. //ATL Confidence...18Z Update... Medium on TSRA occurrence. High confidence on all other elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 64 86 64 83 / 20 10 20 50 Atlanta 66 87 67 87 / 10 0 10 30 Blairsville 59 81 60 78 / 10 10 10 50 Cartersville 62 85 63 86 / 10 0 0 30 Columbus 67 90 68 91 / 10 10 0 20 Gainesville 64 84 65 83 / 10 10 10 50 Macon 68 88 67 87 / 30 10 10 40 Rome 64 87 65 87 / 10 0 0 20 Peachtree City 63 87 63 87 / 10 0 0 30 Vidalia 69 88 68 87 / 40 40 20 60 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....KAL AVIATION...07
Hazardous weather outlook, Sep 7, 11:08 AM EDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1108 AM EDT Thu Sep 7 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1108 AM EDT Thu Sep 7 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will be possible today across portions of north and central Georgia as a cold front moves south across the area. A few strong storms will be possible, with an isolated severe thunderstorm not out of the question. If storms do become severe, the primary hazards would be damaging wind gusts and isolated large hail. Locally heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms are also expected in the region Friday through Wednesday. At this time the risk of severe weather remains low after Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Sep 7, 1:16 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
116 PM EDT Thu Sep 7 2023
GAZ059-060-071745-
Putnam GA-Jasper GA-
116 PM EDT Thu Sep 7 2023
...A strong thunderstorm will impact portions of west central Putnam
and east central Jasper Counties through 145 PM EDT...
At 116 PM EDT, a strong thunderstorm was over Monticello, moving east
at 15 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Locations impacted include...
Monticello, Central Georgia Experiment Stn, Stanfordville, and
Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
&&
LAT...LON 3326 8377 3335 8376 3341 8347 3322 8348
TIME...MOT...LOC 1716Z 269DEG 15KT 3332 8369
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 7, 1:31 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
131 PM EDT Thu Sep 7 2023
GAZ071-072-071800-
Monroe GA-Jones GA-
131 PM EDT Thu Sep 7 2023
...A strong thunderstorm will impact portions of east central Monroe
and central Jones Counties through 200 PM EDT...
At 131 PM EDT, a strong thunderstorm was over Jarrell Plantation, or
10 miles west of Gray, moving east at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gray, Bradley, Wayside, Clinton, Jarrell Plantation, and Dames Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3302 8378 3309 8377 3311 8350 3296 8351
TIME...MOT...LOC 1731Z 272DEG 15KT 3305 8371
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 7, 1:46 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
146 PM EDT Thu Sep 7 2023
GAZ080-081-093>095-071815-
Macon GA-Peach GA-Taylor GA-Houston GA-Crawford GA-
146 PM EDT Thu Sep 7 2023
...A strong thunderstorm will impact portions of northeastern Macon,
Peach, northwestern Houston, south central Crawford and east central
Taylor Counties through 215 PM EDT...
At 146 PM EDT, a strong thunderstorm was near Nakomis, or 8 miles
southwest of Fort Valley, moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Saint Louis, Nakomis, Meadowdale, Houston Lake, Lakewood, Powerville,
Moss Oak, and Miami Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3245 8407 3257 8408 3264 8371 3252 8363
3240 8370
TIME...MOT...LOC 1746Z 266DEG 22KT 3250 8401
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 1:16 PM EDT | Special Weather Statement | FFC | Jasper | 29 min |
| Sep 7, 1:21 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 24 min |
| Sep 7, 1:31 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Sep 7, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam | 46 min |
| Sep 7, 1:46 PM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Sep 7, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 42 min |
| Sep 7, 2:31 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Sep 7, 2:35 PM EDT | Special Weather Statement | FFC | Glascock | 25 min |
| Sep 7, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 46 min |
| Sep 7, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 29 min |
| Sep 7, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 51 min |
| Sep 7, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 31 min |
| Sep 7, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 45 min |
| Sep 7, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Twiggs, Wilkinson | 21 min |
| Sep 7, 3:27 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| Sep 7, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 25 min |
| Sep 7, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones | 39 min |
| Sep 7, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen, Washington, Wilkinson | 33 min |
| Sep 7, 4:04 PM EDT | Special Weather Statement | FFC | Greene | 41 min |
| Sep 7, 4:20 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 25 min |
| Sep 7, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 46 min |
| Sep 7, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 40 min |
| Sep 7, 4:38 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Sep 7, 4:47 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Sep 7, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 43 min |
| Sep 7, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 38 min |
| Sep 7, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Pulaski, Twiggs | 47 min |
| Sep 7, 5:16 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Sep 7, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 40 min |
| Sep 7, 5:35 PM EDT | Special Weather Statement | FFC | Jeff Davis | 25 min |
| Sep 7, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Pulaski | 43 min |
| Sep 7, 5:48 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 27 min |
| Sep 7, 5:50 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Sep 7, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Houston, Twiggs, Wilkinson | 52 min |
| Sep 7, 6:26 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Sep 7, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 43 min |
| Sep 7, 6:58 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 32 min |
| Sep 7, 7:07 PM EDT | Special Weather Statement | FFC | Johnson | 38 min |
| Sep 7, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Macon, Peach and 2 more | 40 min |
| Sep 7, 7:57 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Laurens, Macon and 1 more | 33 min |
| Sep 7, 7:59 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.